# SDR FDEA201610283725

- Difficulty date: October 28, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 85,630 hours, 35,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA602235
- Condition: Corroded
- Location: Bs 1528
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT BS 1528, X -27.5 RT, FOUND WITH CORROSION.  FOUND OUT OF LIMITS IAW SRM 53-70-00, FIGURE 5, VOLUME I.  REPAIRED IAW SRM 53-70-00 FIGURE 1 VOLUME I.  REPAIR MAJOR IAW GMM 6-2-100.
